| Model Number |
24952B |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced a shock when the reader was put over the device.The patient had also been getting little zaps for the last month.Discussed usage of the remote monitor.Warm transferred the patient back to the customer representative for further advise with the reader and referred to the doctor regarding the symptoms incurred.No troubleshooting taken.The monitor remains in use.No patient complications have been reported as a result of this event.